Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On some fixed points theorems in generalized complete metric spaces


Author: Beatriz Margolis
Journal: Bull. Amer. Math. Soc. 74 (1968), 275-282
MathSciNet review: 0220268
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-11920-2